| Model Number |
PCF-H190L |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the error message scope communication error occurred during a diagnostic colonoscopy while using the colonovideoscope.The procedure was completed with a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was not confirmed.No evidence was found to confirm the complaint during the device evaluation.Based on the results of the investigation, a root cause could not be identified.The most probable cause of the complaint is no problem detected.Either it was not confirmed that there was a problem with the device, or it was confirmed that there was no problem with the device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.